# SDR FDEA202108041928

- Difficulty date: August 4, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE FITTING,PIVOT LUG BORE HOLE FOUND   WITH CORROSION ( WING SIDE ) CORROSION AT (WING SIDE) RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE FITTING,   PIVOT LUG BORE HOLE (NO.3 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A # 1-5750-T0331535 A PART 1 STEP 1F(1) AND STEP 1F(3), TITLE: WINGS -   FLIGHT SURFACES - RH WING - INBD FLAP - OUTBD FORWARD HINGE BRACKET ASSEMBLY -   PSE 57.55.01.1 INSPECTION -ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100. (WORK RELEASE ITEM :57503439 FOR WORK DETAILS).
